# SDR UALA2013062704514

- Difficulty date: June 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,374 hours, 6,672 cycles
- Engine: Pwa PW40903
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 27406504
- Part serial: 93838
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT OUTFLOW VALVE INOPERATIVE.  MAINT MESSAGE 21-39040.  R & R AFT OUTFLOW VALVE IAW AMM, OPS CHECKED OK.
